RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2007, Volume 43, Issue 4, Pages 109–123 (Mi ppi31)  

Source Coding

Application of Data Compression Methods to Nonparametric Estimation of Characteristics of Discrete-Time Stochastic Processes

B. Ya. Ryabkoab

a Institute of Computing Technologies, Siberian Branch of the Russian Academy of Sciences
b Siberian State University of Telecommunications and Informatics

Abstract: Discrete-time stochastic processes generating elements of either a finite set (alphabet) or a real line interval are considered. Problems of estimating limiting (or stationary) probabilities and densities are considered, as well as classification and prediction problems. We show that universal coding (or data compression) methods can be used to solve these problems.

Full text: PDF file (1395 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2007, 43:4, 367–379

Bibliographic databases:

UDC: 621.391.1:519.2
Received: 09.04.2007
Revised: 31.07.2007

Citation: B. Ya. Ryabko, “Application of Data Compression Methods to Nonparametric Estimation of Characteristics of Discrete-Time Stochastic Processes”, Probl. Peredachi Inf., 43:4 (2007), 109–123; Problems Inform. Transmission, 43:4 (2007), 367–379

Citation in format AMSBIB
\Bibitem{Rya07}
\by B.~Ya.~Ryabko
\paper Application of Data Compression Methods to Nonparametric Estimation
of Characteristics of Discrete-Time Stochastic Processes
\jour Probl. Peredachi Inf.
\yr 2007
\vol 43
\issue 4
\pages 109--123
\mathnet{http://mi.mathnet.ru/ppi31}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406148}
\zmath{https://zbmath.org/?q=an:05319702}
\elib{http://elibrary.ru/item.asp?id=10022775}
\transl
\jour Problems Inform. Transmission
\yr 2007
\vol 43
\issue 4
\pages 367--379
\crossref{https://doi.org/10.1134/S0032946007040096}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255782900009}
\elib{http://elibrary.ru/item.asp?id=13548227}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-45349093543}


Linking options:
  • http://mi.mathnet.ru/eng/ppi31
  • http://mi.mathnet.ru/eng/ppi/v43/i4/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:581
    Full text:135
    References:66
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020